Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Tall Space with a Small Bottom

István Juhász, Saharon Shelah, Lajos Soukup and Zoltán Szentmiklóssy
Proceedings of the American Mathematical Society
Vol. 131, No. 6 (Jun., 2003), pp. 1907-1916
Stable URL: http://www.jstor.org/stable/1194370
Page Count: 10
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Tall Space with a Small Bottom
Preview not available

Abstract

We introduce a general method of constructing locally compact scattered spaces from certain families of sets and then, with the help of this method, we prove that if $\kappa ^{<\kappa}=\kappa $, then there is such a space of height κ + with only κ many isolated points. This implies that there is a locally compact scattered space of height ω 2 with ω 1 isolated points in ZFC, solving an old problem of the first author.

Page Thumbnails

  • Thumbnail: Page 
1907
    1907
  • Thumbnail: Page 
1908
    1908
  • Thumbnail: Page 
1909
    1909
  • Thumbnail: Page 
1910
    1910
  • Thumbnail: Page 
1911
    1911
  • Thumbnail: Page 
1912
    1912
  • Thumbnail: Page 
1913
    1913
  • Thumbnail: Page 
1914
    1914
  • Thumbnail: Page 
1915
    1915
  • Thumbnail: Page 
1916
    1916